Perfect numbers concerning Fibonacci sequence
Annales mathematicae et informaticae, Tome 26 (1999), pp. 3-8
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_1999_26_a0,
author = {Bui Minh Phong},
title = {Perfect numbers concerning {Fibonacci} sequence},
journal = {Annales mathematicae et informaticae},
pages = {3--8},
year = {1999},
volume = {26},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_1999_26_a0/}
}
Bui Minh Phong. Perfect numbers concerning Fibonacci sequence. Annales mathematicae et informaticae, Tome 26 (1999), pp. 3-8. http://geodesic.mathdoc.fr/item/AMI_1999_26_a0/